# SDR AALA980997

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 58-63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT CORROSION AND PAINT PEELING OR BLISTERING WITH LIGHT CORROSION UNDER BLISTERS AT RIVET HEADS.  TREATED PRIMED PAINTED PER SRM 51-21-00.  REINSTALLED FASTENERS PER ESO 30595D, 05-14-98.  (M)
